# SDR GTIA2019011603090

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 11,406 hours, 4,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO WALK AROUND FLASH LIGHT MISSING. REPLACED FO WALK AROUND FLASH LIGHT PER AMM 25-65-00.
